# SDR ASAA2023092945384

- Difficulty date: September 29, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 53,785 hours, 15,913 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"AUTOFAIL" ILLUMINATED ON PRESSURIZATION PANEL "ALTN" ALSO ILLUMINATED. GROUNDED - YES. PERFORMED B737-800 FIM 21-31 TASK 827. PER INITIAL EVALUATION FAULT IS TRANSITORY POSITION OF SWITCH, LIGHT EXTINGUISHED. PERFORMED REPAIR CONFIRMATION AT END OF FIM. NO FAULTS PRESENT OPS CHECKS GOOD.
